Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 68, NWS Birmingham, AL

June 8, 2014Greene County, Pickens County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2014, 1:28 PM CDT for Greene County, Pickens County, Tuscaloosa County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 1:28 PM CDT (18:28 UTC)
Expired
Jun 8, 2014, 2:00 PM CDT
In force
32 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Pickens County, AL, Tuscaloosa County, AL

The radar

The Columbus AFB radar (KGWX), 75 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 12:49 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

233 
WUUS54 KBMX 081828
SVRBMX
ALC063-107-125-081900-
/O.NEW.KBMX.SV.W.0068.140608T1828Z-140608T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
128 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTH CENTRAL GREENE COUNTY IN WEST CENTRAL ALABAMA...
  CENTRAL PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  WEST CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 200 PM CDT

* AT 124 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CARROLLTON...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GORDO...BENEVOLA...JENA...LUBBUB...KIRK...PIONEER...MOORES BRIDGE
  AND ELROD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3347 8776 3308 8777 3314 8820 3339 8817
TIME...MOT...LOC 1828Z 283DEG 19KT 3325 8804

$$
1 follow-up statement
288 
WWUS54 KBMX 081842
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
142 PM CDT SUN JUN 8 2014

ALC063-107-125-081900-
/O.CON.KBMX.SV.W.0068.000000T0000Z-140608T1900Z/
GREENE AL-PICKENS AL-TUSCALOOSA AL-
142 PM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
TUSCALOOSA...CENTRAL PICKENS AND EXTREME NORTH CENTRAL GREENE
COUNTIES UNTIL 200 PM CDT...

AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
EAST OF CARROLLTON...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  GORDO...JENA...KIRK...PIONEER...ELROD AND ECHOLA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3341 8779 3308 8777 3314 8812 3338 8811
TIME...MOT...LOC 1842Z 283DEG 19KT 3324 8798

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:35 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 8, 12:35 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1235 PM CDT SUN JUN 8 2014

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

UPDATED THE FORECAST TO BUMP UP THE POPS OVER SELECT AREAS THIS
AFTERNOON. SATELLITE SHOWING WHAT MAY BE A WEAK BOUNDARY DRAPED
ACROSS THE NORTHERN HALF OF THE CWA...NICE CU FIELD RAPIDLY
DEVELOPING OVER MISSISSIPPI AND THE GULF COAST. THERE IS ALSO A
VERY NICE OUTFLOW MOVING INTO WESTERN MISSISSIPPI THIS MORNING.
WITH ABUNDANT SUNSHINE OVER MOST OF THE CWA THIS MORNING AND THE
POTENTIAL FOR LIFT FROM OUTFLOWS AND PRE-EXISTING
BOUNDARIES...FEEL A HIGHER CHANCE POP IS WARRANTED FOR MANY
LOCATIONS. WILL NOT GO AS HIGH AS LIKELY SINCE NONE OF THE SHORT
TERM HIRES MODELS ARE PICKING UP ON ANYTHING WIDESPREAD AT THIS
POINT. TEMPERATURES LOOKED GOOD AND ONLY TWEAKED THE HOURLIES.
UPDATES ARE OUT.

88

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED TO BROKEN CU ALREADY DEVELOPED THIS AFTERNOON. VCTS WILL
BE POSSIBLE AT ALL LOCATIONS AS WE MOVE THROUGH THE AFTERNOON
HOURS. DIFFICULT TO SAY HOW LONG CONVECTION WILL LAST BUT GIVEN
RECENT TRENDS...WILL KEEP VC WORDING INTO AT LEAST PART OF THE
EVENING HOURS. AMENDMENTS COULD BE NEEDED IF ANY ORGANIZED
CONVECTION DEVELOPS UPSTREAM. WINDS GENERALLY FROM THE SOUTHWEST
TO WEST AROUND 5 TO 10 KTS.

88

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
101 PM CDT SUN JUN 8 2014

ALZ011>015-017>050-091815-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
101 PM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS ARE POSSIBLE ACROSS SOUTH CENTRAL ALABAMA THIS
AFTERNOON AND INTO THE EARLY MORNING. DAMAGING STRAIGHT-LINE WINDS
WILL BE THE PRIMARY THREAT. THERE IS ALSO A THREAT OF LARGE HAIL
AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 8, 8:46 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 AM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     6 NNE WETUMPKA          32.62N 86.17W
06/08/2014                   ELMORE             AL   EMERGENCY MNGR

            TREE DOWN ON FORTNER LANE IN THE SANTUCK COMMUNITY.

&&

08
Local storm report, Jun 8, 8:47 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
847 AM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     BLACK POND              34.07N 87.37W
06/07/2014                   WINSTON            AL   911 CALL CENTER

            TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.

0812 PM     HAIL             SHOTTSVILLE             34.26N 88.13W
06/07/2014  E1.00 INCH       MARION             AL   EMERGENCY MNGR

0842 PM     TSTM WND DMG     CURRY                   33.96N 87.21W
06/07/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN AND NEAR CURRY.

0849 PM     HAIL             HALEYVILLE              34.24N 87.62W
06/07/2014  E0.50 INCH       WINSTON            AL   CO-OP OBSERVER

0921 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
06/07/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT.

0924 PM     TSTM WND DMG     KENNEDY                 33.58N 87.99W
06/07/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES AND POWER LINES WERE BLOWN DOWN NEAR KENNEDY.

0942 PM     TSTM WND DMG     TOWNLEY                 33.83N 87.43W
06/07/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN AND AROUND TOWNLEY.

1039 PM     TSTM WND DMG     LEGION FIELD            33.51N 86.84W
06/07/2014                   JEFFERSON          AL   TRAINED SPOTTER

            A LARGE TREE BLOWN DOWN ONTO A HOME NEAR LEGION FIELD.

1042 PM     TSTM WND DMG     BIRMINGHAM              33.53N 86.80W
06/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
            THROUGHOUT THE COUNTY.

1100 PM     HAIL             FOSTERS                 33.09N 87.69W
06/07/2014  E0.75 INCH       TUSCALOOSA         AL   PUBLIC

1120 PM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
06/07/2014                   SHELBY             AL   PUBLIC

            TREES WERE BLOWN DOWN IN COLUMBIANA.

1136 PM     TSTM WND DMG     SYLACAUGA               33.18N 86.26W
06/07/2014                   TALLADEGA          AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN AND
            AROUND SYLACAUGA.

1206 AM     TSTM WND DMG     NNE HIGHWAY 9 AND HIGHW 32.87N 86.09W
06/08/2014                   COOSA              AL   NWS EMPLOYEE

            TREES AND POWER LINES WERE BLOWN DOWN.

1225 AM     TSTM WND DMG     6 NNE WETUMPKA          32.62N 86.17W
06/08/2014                   ELMORE             AL   EMERGENCY MNGR

            TREE DOWN ON FORTNER LANE IN THE SANTUCK COMMUNITY.

1225 AM     TSTM WND DMG     ALEXANDER CITY          32.93N 85.93W
06/08/2014                   TALLAPOOSA         AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS TALLAPOOSA COUNTY.

1230 AM     TSTM WND DMG     WEDOWEE                 33.31N 85.49W
06/08/2014                   RANDOLPH           AL   911 CALL CENTER

            A FEW TREES AND POWER LINES DOWN IN WEDOWEE.

1230 AM     TSTM WND DMG     3 S WEDOWEE             33.27N 85.49W
06/08/2014                   RANDOLPH           AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN SOUTHERN PORTIONS OF RANDOLPH
            COUNTY.

1230 AM     TSTM WND DMG     3 S WEDOWEE             33.27N 85.49W
06/08/2014                   RANDOLPH           AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ACROSS THE SOUTHERN END OF THE
            COUNTY.

1235 AM     TSTM WND DMG     WETUMPKA                32.54N 86.20W
06/08/2014                   ELMORE             AL   EMERGENCY MNGR

            TREE DOWN ON HOME ON OLD JASMINE HILL RD IN WETUMPKA

1236 AM     TSTM WND DMG     MARTIN DAM              32.68N 85.91W
06/08/2014                   TALLAPOOSA         AL   EMERGENCY MNGR

            A LARGE TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY ON
            MARTIN DAM ROAD AND GOLD MINE ROAD.

&&

08
Local storm report, Jun 8, 9:46 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
946 AM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     STILL WATERS RESORT     32.74N 85.82W
06/08/2014                   TALLAPOOSA         AL   PUBLIC

            DAMAGE TO LARGE BOATHOUSE, BOAT, AND SOME TREES.

1245 AM     TSTM WND DMG     3 SE WAVERLY            32.71N 85.54W
06/08/2014                   LEE                AL   TRAINED SPOTTER

            TREES DOWN NEAR COUNTY ROAD 86. WINDS ESTIMATED NEAR 40
            MPH.

&&

08
Local storm report, Jun 8, 11:25 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     2 ESE BEULAH            32.69N 85.15W
06/08/2014                   LEE                AL   TRAINED SPOTTER

            TREE DOWN ON COUNTY ROAD 379 SHORTLY BEFORE COUNTY ROAD
            380. ANOTHER TREE WAS REPORTED DOWN ABOUT ONE QUARTER OF
            A MILE NORTH OF THIS LOCATION ON COUNTY ROAD 380. WINDS
            ESTIMATED AT 40 TO 50 MPH.

&&

AG
Local storm report, Jun 8, 12:29 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1229 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     BLACK POND              34.07N 87.37W
06/07/2014                   WINSTON            AL   911 CALL CENTER

            TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.

0812 PM     HAIL             SHOTTSVILLE             34.26N 88.13W
06/07/2014  E1.00 INCH       MARION             AL   EMERGENCY MNGR

0842 PM     TSTM WND DMG     CURRY                   33.96N 87.21W
06/07/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN AND NEAR CURRY.

0849 PM     HAIL             HALEYVILLE              34.24N 87.62W
06/07/2014  E0.50 INCH       WINSTON            AL   CO-OP OBSERVER

0921 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
06/07/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT.

0924 PM     TSTM WND DMG     KENNEDY                 33.58N 87.99W
06/07/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES AND POWER LINES WERE BLOWN DOWN NEAR KENNEDY.

0942 PM     TSTM WND DMG     TOWNLEY                 33.83N 87.43W
06/07/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN AND AROUND TOWNLEY.

1039 PM     TSTM WND DMG     LEGION FIELD            33.51N 86.84W
06/07/2014                   JEFFERSON          AL   TRAINED SPOTTER

            A LARGE TREE BLOWN DOWN ONTO A HOME NEAR LEGION FIELD.

1042 PM     TSTM WND DMG     BIRMINGHAM              33.53N 86.80W
06/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
            THROUGHOUT THE COUNTY.

1100 PM     HAIL             FOSTERS                 33.09N 87.69W
06/07/2014  E0.75 INCH       TUSCALOOSA         AL   PUBLIC

1120 PM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
06/07/2014                   SHELBY             AL   PUBLIC

            TREES WERE BLOWN DOWN IN COLUMBIANA.

1136 PM     TSTM WND DMG     SYLACAUGA               33.18N 86.26W
06/07/2014                   TALLADEGA          AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN AND
            AROUND SYLACAUGA.

1206 AM     TSTM WND DMG     NNE HIGHWAY 9 AND HIGHW 32.87N 86.09W
06/08/2014                   COOSA              AL   NWS EMPLOYEE

            TREES AND POWER LINES WERE BLOWN DOWN.

1225 AM     TSTM WND DMG     6 NNE WETUMPKA          32.62N 86.17W
06/08/2014                   ELMORE             AL   EMERGENCY MNGR

            TREE DOWN ON FORTNER LANE IN THE SANTUCK COMMUNITY.

1225 AM     TSTM WND DMG     ALEXANDER CITY          32.93N 85.93W
06/08/2014                   TALLAPOOSA         AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS TALLAPOOSA COUNTY.

1230 AM     TSTM WND DMG     3 S WEDOWEE             33.27N 85.49W
06/08/2014                   RANDOLPH           AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ACROSS THE SOUTHERN END OF THE
            COUNTY.

1230 AM     TSTM WND DMG     STILL WATERS RESORT     32.74N 85.82W
06/08/2014                   TALLAPOOSA         AL   PUBLIC

            DAMAGE TO LARGE BOATHOUSE, BOAT, AND SOME TREES.

1230 AM     TSTM WND DMG     3 S WEDOWEE             33.27N 85.49W
06/08/2014                   RANDOLPH           AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN SOUTHERN PORTIONS OF RANDOLPH
            COUNTY.

1230 AM     TSTM WND DMG     WEDOWEE                 33.31N 85.49W
06/08/2014                   RANDOLPH           AL   911 CALL CENTER

            A FEW TREES AND POWER LINES DOWN IN WEDOWEE.

1235 AM     TSTM WND DMG     WETUMPKA                32.54N 86.20W
06/08/2014                   ELMORE             AL   EMERGENCY MNGR

            TREE DOWN ON HOME ON OLD JASMINE HILL RD IN WETUMPKA

1236 AM     TSTM WND DMG     MARTIN DAM              32.68N 85.91W
06/08/2014                   TALLAPOOSA         AL   EMERGENCY MNGR

            A LARGE TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY ON
            MARTIN DAM ROAD AND GOLD MINE ROAD.

1245 AM     TSTM WND DMG     3 SE WAVERLY            32.71N 85.54W
06/08/2014                   LEE                AL   TRAINED SPOTTER

            TREES DOWN NEAR COUNTY ROAD 86. WINDS ESTIMATED NEAR 40
            MPH.

0100 AM     TSTM WND DMG     2 ESE BEULAH            32.69N 85.15W
06/08/2014                   LEE                AL   TRAINED SPOTTER

            TREE DOWN ON COUNTY ROAD 379 SHORTLY BEFORE COUNTY ROAD
            380. ANOTHER TREE WAS REPORTED DOWN ABOUT ONE QUARTER OF
            A MILE NORTH OF THIS LOCATION ON COUNTY ROAD 380. WINDS
            ESTIMATED AT 40 TO 50 MPH.

&&

08

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:16 PM CDTSpecial Weather StatementBMXWinston44 min
Jun 7, 7:40 PM CDTSevere Thunderstorm WarningBMXWinston50 min
Jun 7, 8:06 PM CDTSevere Thunderstorm WarningBMXMarion, Winston54 min
Jun 7, 8:27 PM CDTSevere Thunderstorm WarningBMXWalker, Winston27 min
Jun 7, 8:52 PM CDTSevere Thunderstorm WarningBMXLamar, Marion, Winston53 min
Jun 7, 9:05 PM CDTSevere Thunderstorm WarningBMXWalker, Winston55 min
Jun 7, 9:21 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar54 min
Jun 7, 9:55 PM CDTSpecial Weather StatementBMXBlount, Etowah, St. Clair65 min
Jun 7, 9:57 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston3 hr
Jun 7, 9:59 PM CDTSpecial Weather StatementBMXJefferson, Walker46 min
Jun 7, 10:04 PM CDTSpecial Weather StatementBMXPerry41 min
Jun 7, 10:08 PM CDTSevere Thunderstorm WarningBMXJefferson67 min
Jun 7, 10:45 PM CDTSpecial Weather StatementBMXBibb, Shelby, Tuscaloosa45 min
Jun 7, 10:48 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby42 min
Jun 7, 10:55 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne50 min
Jun 7, 11:09 PM CDTSpecial Weather StatementBMXClay, Talladega51 min
Jun 7, 11:14 PM CDTSpecial Weather StatementBMXBibb46 min
Jun 7, 11:18 PM CDTSpecial Weather StatementBMXChilton, Clay, Talladega42 min
Jun 7, 11:28 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa47 min
Jun 8, 12:05 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Elmore, Randolph, Tallapoosa40 min
Jun 8, 12:08 AM CDTSpecial Weather StatementBMXChilton52 min
Jun 8, 12:24 AM CDTSevere Thunderstorm WarningBMXElmore36 min
Jun 8, 12:38 AM CDTSpecial Weather StatementBMXChambers, Lee52 min
Jun 8, 12:53 AM CDTSpecial Weather StatementBMXMacon, Montgomery52 min
Jun 8, 1:05 PM CDTSevere Thunderstorm WarningBMXPickens25 min
Jun 8, 1:53 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens37 min
Jun 8, 2:16 PM CDTSevere Thunderstorm WarningBMXHale, Tuscaloosa29 min
Jun 8, 2:35 PM CDTSpecial Weather StatementBMXBarbour55 min
Jun 8, 2:47 PM CDTSpecial Weather StatementBMXBibb28 min
Jun 8, 3:23 PM CDTSpecial Weather StatementBMXBibb37 min
Jun 8, 3:26 PM CDTSpecial Weather StatementBMXPerry34 min
Jun 8, 3:57 PM CDTSpecial Weather StatementBMXPerry63 min
Jun 8, 3:59 PM CDTSpecial Weather StatementBMXChilton61 min
Jun 8, 4:09 PM CDTSpecial Weather StatementBMXPike66 min
Jun 8, 4:17 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry43 min
Jun 8, 5:02 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes58 min
Jun 8, 5:21 PM CDTSevere Thunderstorm WarningBMXBullock, Macon54 min
Jun 8, 6:07 PM CDTSpecial Weather StatementBMXTalladega53 min
Jun 8, 6:36 PM CDTSpecial Weather StatementBMXCoosa39 min
Jun 8, 6:40 PM CDTSpecial Weather StatementBMXDallas50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.